Advertisement

Science China Mathematics

, Volume 59, Issue 10, pp 1949–1974 | Cite as

Global existence and decay of smooth solutions for the 3-D MHD-type equations without magnetic diffusion

  • XiaoXia Ren
  • ZhaoYin XiangEmail author
  • ZhiFei Zhang
Articles

Abstract

We study the large time behavior of a 3-D MHD (magneto-hydrodynamical)-type system without magnetic diffusion introduced by Lin and Zhang (2014). By using the elementary energy method and interpolation technique, we prove the global existence and decay estimate of smooth solution near the equilibrium state (x3, 0).

Keywords

global existence decay estimates Magneto-hydrodynamical equations zero magnetic diffusion 

MSC(2010)

35A01 35M31 35Q35 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Abidi H, Zhang P. On the global solution of 3-D MHD system with initial data near equilibrium. ArXiv:1511.02978v1, 2015Google Scholar
  2. 2.
    Califano F, Chiuderi C. Resistivity-independent dissipation of magnetrodydrodynamic waves in an inhomogeneous plasma. Phys Rev E, 1999, 60: 4701–4707CrossRefGoogle Scholar
  3. 3.
    Cao C, Regmi D, Wu J. The 2-D MHD equations with horizontal dissipation and horizontal magnetic diffusion. J Differential Equations, 2013, 254: 2661–2681MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Cao C, Wu J. Global regularity for the 2-D MHD equations with mixed partial dissipation and magnetic diffusion. Adv Math, 2011, 226: 1803–1822MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Chemin J, McCormick D, Robinson J, et al. Local existence for the non-resistive MHD equations in Besov spaces. Adv Math, 2016, 286: 1–31MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Cordoba D, Fefferman C. Behavior of several two-dimensional fluid equations in singular scenarios. PNAS, 2001, 98: 4311–4312MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Du L, Zhou D. Global well-posedness of two-dimensional magnetohydrodynamic flows with partial dissipation and magnetic diffusion. SIAM J Math Anal, 2015, 47: 1562–1589MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Fefferman C, McCormick D, Robinson J, et al. Higher order commutator estimates and local existence for the nonresistive MHD equations and related models. J Funct Anal, 2014, 267: 1035–1056MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Hu X, Lin F. Global existence for two dimensional incompressible magnetohydrodynamic flows with zero magnetic diffusivity. ArXiv:1405.0082v1, 2014Google Scholar
  10. 10.
    Jiu Q, Liu J. Global regularity for the 3-D axisymmetric MHD equations with horizontal dissipation and vertical magnetic diffusion. Discrete Contin Dyn Syst, 2015, 35: 301–322MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Lei Z. On axially symmetric incompressible magnetohydrodynamics in three dimensions. J Differential Equations, 2015, 259: 3202–3215MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Lin F. Some analytical issues for elastic complex fluids. Comm Pure Appl Math, 2012, 66: 893–919MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Lin F, Xu L, Zhang P. Global small solutions of 2-D incompressible MHD system. J Differential Equations, 2015, 259: 5440–5485MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Lin F, Zhang P. Global small solutions to an MHD-type system: The three-dimensional case. Comm Pure Appl Math, 2014, 67: 531–580MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Lin F, Zhang T. Global small solutions to a complex fluid model in 3-D. Arch Rational Mech Anal, 2015, 216: 905–920MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Miao C, Zheng X. On the global well-posedness for the Boussinesq system with horizontal dissipation. Commun Math Phys, 2013, 321: 33–67MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Tan Z, Wang Y. Global well-posedness of an initial-boundary value problem for viscous non-resistive MHD systems. ArXiv:1509.08349v1, 2015Google Scholar
  18. 18.
    Ren X, Wu J, Xiang Z, et al. Global existence and decay of smooth solution for the 2-D MHD equations without magnetic diffusion. J Funct Anal, 2014, 267: 503–541MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Ren X, Xiang Z, Zhang Z. Global well-posedness for the 2-D MHD equations without magnetic diffusion in a strip domain. Nonlinearity, 2016, 29: 1257–1291MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Sermange M, Temam R. Some mathematical questions related to the MHD equations. Comm Pure Appl Math, 1983, 36: 635–664MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Wan R. On the uniqueness for the 2-D MHD equations without magnetic diffusion. ArXiv:1503.03589, 2015Google Scholar
  22. 22.
    Wang Z, Xiang Z, Yu P. Asymptotic dynamics on a singular chemotaxis system modeling onset of tumor angiogenesis. J Differential Equations, 2016, 260: 2225–2258MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Wu J, Wu Y, Xu X. Global small solution to the 2-D MHD system with a velocity damping term. SIAM J Math Anal, 2015, 47: 2630–2656MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Xu L, Zhang P. Global small solutions to three-dimensional incompressible MHD system. SIAM J Math Anal, 2015, 47: 26–65MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Zhang T. An elementary proof of the global existence and uniqueness theorem to 2-D incompressible non-resistive MHD system. ArXiv:1404.5681v1, 2014Google Scholar

Copyright information

© Science China Press and Springer-Verlag Berlin Heidelberg 2016

Authors and Affiliations

  1. 1.School of Mathematical SciencesPeking UniversityBeijingChina
  2. 2.School of Mathematical SciencesUniversity of Electronic Science and Technology of ChinaChengduChina

Personalised recommendations